# SDR WX0A070686

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5955455506
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL TAB TRAILING EDGE COMPOSITE DAMAGED.  REPAIRED DAMAGED AREA IAW MD80 SRM 51-70-1A PARA 11.  BALANCED TAB TO -3.45 IN LBS NOSE HEAVY CONDITION IAW MD80 SRM 57-50-1.
